|
Necessary conditions for an extremum in the calculus of variations with nonsmooth phase variables
V. Jankovic University of Belgrade
Abstract:
Necessary conditions for an extremum in a general isoperimetric problem not involving partial derivatives with respect to phase variables are obtained.
Received: 01.11.1990
Citation:
V. Jankovic, “Necessary conditions for an extremum in the calculus of variations with nonsmooth phase variables”, Mat. Zametki, 61:6 (1997), 922–930; Math. Notes, 61:6 (1997), 770–776
Linking options:
https://www.mathnet.ru/eng/mzm1575https://doi.org/10.4213/mzm1575 https://www.mathnet.ru/eng/mzm/v61/i6/p922
|
Statistics & downloads: |
Abstract page: | 319 | Full-text PDF : | 163 | References: | 45 | First page: | 1 |
|